Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fatigue, lack of energy, unable to feel the pulse, sedentary lifestyle. History of PVC. Suggestions?

I am 56, female, and have a history of PVC's. Periodically I get very weak and have no energy. Today is a good example. I just took my bp - 105/55, pulse showed 75 which is probably wrong. Most of the time I can't feel my pulse any more. I have had multiple heart tests in the past 4 years an am told my heart is fine. I am pretty sedentary. Would exercise possibly help stop the no energy days? Thank you

Asked On : Wed, 1 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear sir/madam

Pulse volume and rate are different entities. If pulse rate is more then volume is less. So if your pulse volume is less some times you cannot feel tha pulse
There are lot of reasons for that
1. Anemia
2. Tachycardia
3. Dehydration

So check for hemoglobin levels and review

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor